# SDR USAA050209

- Difficulty date: January 9, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Wing
- Part time: 41,647 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN PANEL CRACKED .5 INCH LONG, OUTBOARD SIDE OF PYLON ABOVE MID SPAR FITTING LOWER SKIN PANEL SLAT STATION 3.25.  STOP DRILLED, INSTALLED FILLER AND DOUBLER FREEZE PLUG PER TR 57-41-02, SRM 51-20-10 AND EA 79764.  (M)
